# SDR AALA202507148431

- Difficulty date: July 7, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 40,774 hours, 17,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ESCAPE SLIDE AFT END OF GIRT BAR MISSING RED HEAT SHRINK, PER J/C 08L22125001 AND AARD 25-66-00-4. **SUPPLEMENTAL REPORT FOR (AALA202507088431): INSTALLED R2 DOOR GIRT BAR RED HEAT SHRINK, PER AARD 25-66-00-4. NO FURTHER DEFECTS NOTED.
